Calpol Infant Suspension 100ml contains Paracetamol 120mg in each 5 ml.Paracetamol is a fever reliever and pain reliever. As a result, it helps relieve the pain of teething, sore throat, and fever associated with colds and flu. In addition, it also relieves childhood infections like chickenpox, whooping cough, measles, and mumps.
- Pain and fever relief medication for children
- Starts to work on fever in just 15 minutes
- Suitable for children from 2 months of age